LIBRARY: Lepagean equivalents

Author(s) Title References Year
Author(s) Title References Year
Krupka D., Regular Lagrangians and Lepagean forms, in Differential Geometry and Its Applications Brno, Math. Appl. (East European Ser.), Vol. {27}, Reidel, Dordrecht, 1987, (1986), 111-148. 1986
Krupka D., On the local structure of the Euler-Lagrange mapping of the calculus of variations Proc. Conf. Diff. Geom. Appl. Univerzita Karlova, Prague, (1981), 181-188. arXiv:math-ph/0203034 1981
Krupka D., Some Geometric Aspects of Variational Problems in Fibred Manifolds, Folia Fac. Sci. Nat. Univ. Purk. Brunensis, Physica 14, Brno, (1973) arXiv:math-ph/0110005 1973
Krupkova O., Hamiltonian field theory, J. Geom. Phys. 43, 93-132. 2002
Krupkova O., Smetanova D., On regularization of variational problems in first-order field theory, in Proceedings of the 20th Winter School ‘Geometry and Physics’ Srni, (2000), Rend. Circ. Mat. Palermo (2) Suppl. {66} (2001), 133-140. 2000
Krupkova O., Smetanova D., Legendre transformation for regularizable Lagrangians in field theory, Lett. Math. Phys. {58}, (2002), arXiv:math-ph/0111004 2002
Lepage T., Sur les champs géodésiques du calcul des variations Bull. Acad. Roy. Belg., Cl. Sci., {27}, 27-46. 1941
Lepage T., Champs stationnaires, champs géodésiques et formes intégrables multiples Bull. Acad. Roy. Belg., Cl. Sci., 1942